# SDR UIEA2022082500893

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH STA 2231 FWD INNER CHORD S-26R AREA FOUND 1EA CRACK APPROX 1/4" IN LENGTH( REPAIRED IAW SRM 53-60-07-2R-7 REPAIR 7 )
